# SDR AALA201707269005

- Difficulty date: July 23, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 94,895 hours, 15,163 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT LAVATORY SMOKE DETECTOR ACTIVATED. NO SMOKE OBSERVED.  RESET SMOKE DETECTOR PER AMM 26-13-00.  OPERATIONAL CHECK GOOD.
